Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 6, 2012Harris County, Georgia

NWS Atlanta, GA issued this special weather statement at May 6, 2012, 11:59 AM EDT for Harris County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2012, 11:59 AM EDT (15:59 UTC)
Expired
May 6, 2012, 12:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA

County Harris County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 12:40 PM EDTTSTM WND DMG1 E Hamilton, GATHE 911 CALL CENTER IN HARRIS COUNTY INDICATED A TREE WAS REPORTED DOWN ON THE EAST SIDE OF HAMILTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1435 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WWUS82 KFFC 061559
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1159 AM EDT SUN MAY 6 2012

GAZ078-079-061645-
1159 AM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN TALBOT AND HARRIS COUNTIES UNTIL 1245 PM EDT...

AT 1156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER F.D. ROOSEVELT STATE PARK...MOVING SOUTHEAST
AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALBOT AND HARRIS COUNTIES THROUGH 1245 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SHILOH...PINE MOUNTAIN VALLEY...F.D.
ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...HAMILTON...
FLINT HILL...WAVERLY HALL...ELLERSLIE AND BAUGHVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3287 8491 3287 8485 3287 8475 3285 8471
      3285 8465 3271 8453 3258 8478 3286 8493
TIME...MOT...LOC 1559Z 329DEG 23KT 3280 8476

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 6, 10:53 AM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 6, 10:53 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 AM EDT SUN MAY 6 2012

.UPDATE...
ACTIVITY HAS ALREADY STARTED ACROSS WEST GEORGIA AND BASED ON THIS
HAD TO INCREASE POPS OVER THE WESTERN PORTION OF THE CWA. EXPECT
MORE ACTIVITY THROUGH THE AFTERNOON AND THUS WILL CONTINUE CHANCE
OF HIGHER POPS FOR THIS AFTERNOON.

OVERALL TEMPS ARE ON TRACK...BUT HOURLY TRENDS MAY SLOW ACROSS THE
WESTERN PART OF THE CWA WHERE THE CLOUD COVERAGE IS GREATEST.
THINK THE MAX TEMPS ARE STILL GOOD THOUGH. DEW POINTS WERE A
LITTLE TOO LOW ACROSS THE SOUTHWEST PART OF THE CWA SO DID HAVE TO
INCREASE THOSE VALUES.

11

&&

.PREV DISCUSSION...

SHORT TERM /TODAY THROUGH MONDAY/...
/ISSUED 313 AM EDT SUN MAY 6 2012/
SEVERAL FEATURES REMAIN THE FOCUS FOR CONVECTION THROUGH THE NEXT 36
HOURS. FOR TODAY...THE OLD BOUNDARY ACROSS SOUTHERN PORTIONS OF THE
FORECAST AREA WHERE BEST INSTABILITY REMAINS CONCENTRATED AND A NEW
SURFACE BOUNDARY ENTERING THE NORTHEAST AND EAST AS SURFACE HIGH
PRESSURE BUILDS IN BEHIND THE LOW MOVING UP THE SOUTHEASTERN
ATLANTIC COAST. GEORGIA REMAINS ON THE EDGE OF THE NORTHWESTERLY
UPPER FLOW ALLOWING WEAK SHORT WAVES TO BRUSH ACROSS THE FORECAST
AREA. SATELLITE ANALYSIS SHOWS A WEAK MID AND UPPER LEVEL LOW OVER
NORTHERN ALABAMA EARLY THIS MORNING AND MODELS ARE SHOWING A
WEAKNESS IN THE UPPER RIDGE IN THAT VICINITY...BUT DO NOT DEVELOP
THE LOW FURTHER AND KEEP THE MAIN INFLUENCE NORTH AND WEST OF THE
FORECAST AREA. I HAVE KEPT POPS IN THE CHANCE RANGE FOR NOW WITH
BEST CHANCES ACROSS THE FAR WEST...SOUTH AND NORTHEAST. BY MONDAY
THE NEW BOUNDARY SETTLES INTO THE SOUTHERN REACHES OF THE FORECAST
AREA RE-FOCUSING BETTER CHANCES FOR CONVECTION ACROSS THAT REGION...
HOWEVER WITH THE UPPER PATTERN BASICALLY UNCHANGED THERE WILL STILL
BE A CHANCE FOR CONVECTION AREAWIDE.

MODELS SHOW 1500-2000 J/KG ML CAPE ALONG THE WESTERN AND SOUTHERN
FRINGES OF THE FORECAST AREA TODAY WITH 500-1000 J/KG ELSEWHERE.
THIS SHOULD KEEP THE CHANCES FOR SEVERE THUNDERSTORMS AT A MINIMUM
FOR TODAY.

20

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
/ISSUED 313 AM EDT SUN MAY 6 2012/
A MOIST PATTERN WILL CONTINUE UNTIL THE H5 TROUGH OVER THE WEST
BEGINS DIGS INTO THE MIDWEST WHICH BOTH GFS AND ECMWF SHOW
HAPPENING BY WEDNESDAY. TIMING DIFFERENCES OCCUR BY THURSDAY WITH
THE GFS BEING THE FASTER OF THE TWO MODELS WHICH CLEARS THE
MOISTURE OUT BY 12Z THU WITH THE ECMWF NOT CLEARING OUT UNTIL 00Z
FRI. THE GFS HAS SHOWN MORE CONTINUITY THAN THE ECMWF AND WILL
THEREFORE LEAN TOWARD THE GFS. A DRIER ATMOSPHERE WILL PREVAIL
OVER THE CWA FOR THE END OF THE WEEK AND INTO NEXT WEEKEND.

17

AVIATION...
12Z UPDATE...
/ISSUED 730 AM EDT SUN MAY 6 2012/
ISOLATED MVFR VISIBILITIES WILL CONTINUE BETWEEN 12Z AND
14Z...BUT I DO NOT EXPECT ANY ISSUES AT THE TAF SITES...EXCEPT FOR
A POSSIBLE BRIEF PERIOD AT KMCN. OTHERWISE VFR CONDITIONS ARE
EXPECTED THROUGH 08Z OUTSIDE OF CONVECTION. ISOLATED CONVECTION IS
POSSIBLE AT ANY TIME...HOWEVER BEST CHANCES WILL BE BETWEEN 18Z
AND 04Z AS COVERAGE BECOMES MORE SCATTERED. WINDS WILL TRANSITION
FROM NORTHWEST TO NORTHEAST BETWEEN 12Z AND 20Z...STARTING ACROSS
EASTERN PORTIONS AND SPREADING SOUTH AND WEST. WIND SPEEDS WILL
REMAIN 3-6KT THROUGH 14Z...INCREASING TO 7-12KT BY 18Z BEFORE
DIMINISHING BACK INTO THE 4-7KT RANGE AFTER 00Z. ISOLATED TO
SCATTERED MVFR CONDITIONS...BOTH CEILINGS AND VISIBILITIES...ARE
POSSIBLE AFTER 08Z.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          85  63  80  62 /  50  30  40  50
ATLANTA         86  66  82  64 /  40  30  40  50
BLAIRSVILLE     84  60  79  61 /  50  30  40  60
CARTERSVILLE    87  63  83  61 /  40  30  40  60
COLUMBUS        88  68  86  65 /  50  40  40  50
GAINESVILLE     84  64  80  61 /  50  30  40  50
MACON           88  66  83  62 /  40  40  50  40
ROME            87  63  84  63 /  40  30  40  60
PEACHTREE CITY  87  64  83  62 /  40  30  40  50
VIDALIA         89  68  83  68 /  50  40  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 6, 11:16 AM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1116 AM EDT SUN MAY 6 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1116 AM EDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED STRONG THUNDERSTORMS POSSIBLE THROUGH THIS EVENING.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE AND AN ASSOCIATED SURFACE TROUGH WILL
MOVE ACROSS THE REGION TODAY. THIS WILL BRING A CHANCE OF SHOWERS
AND THUNDERSTORMS TO THE REGION.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ARE DIME SIZED HAIL...WIND GUSTS TO NEAR 40
MPH...AND FREQUENT LIGHTNING. THE BEST TIMES FOR THUNDERSTORM
DEVELOPMENT WILL BE THROUGH 10 PM.

.DISCUSSION...
DAYTIME HEATING AND A SIGNIFICANT SHORT WAVE MOVING OUT OF THE
TENNESSEE AND OHIO VALLEYS HAVE RESULTED IN SCATTERED SHOWER AND
THUNDERSTORM DEVELOPMENT. THIS IS EXPECTED TO CONTINUE THROUGH THE
EVENING. CAPES OF TO 1800 TO 2200 J/KG ALONG WITH LIFTED INDEX
VALUES OF -4 TO -8 WILL BE SUFFICIENT TO ALLOW A FEW STORMS TO
BECOME STRONG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 6, 10:15 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT SUN MAY 6 2012

GAZ042-052-061445-
1015 AM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN CARROLL AND HEARD COUNTIES UNTIL 1045 AM EDT...

AT 1013 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRALHATCHEE...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CARROLL AND HEARD COUNTIES THROUGH 1045 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ROOSTERVILLE...LOWELL...ROOPVILLE...PLANT
WANSLEY...CENTRALHATCHEE...FRANKLIN AND CORINTH. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3353 8508 3343 8499 3343 8501 3341 8501
      3328 8496 3328 8495 3323 8494 3318 8508
      3319 8510 3317 8512 3316 8515 3342 8525
TIME...MOT...LOC 1415Z 321DEG 16KT 3340 8509
Special weather statement, May 6, 11:04 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EDT SUN MAY 6 2012

GAZ066-061530-
1104 AM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TROUP COUNTY UNTIL 1130 AM EDT...

AT 1100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABBOTTSFORD...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TROUP COUNTY THROUGH 1130 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE STATE LINE PARK...ABBOTTSFORD...PIEDMONT HEIGHTS...
CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...LONG CANE AND
WEST POINT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3311 8524 3315 8512 3290 8497 3287 8507
      3287 8519 3295 8521
TIME...MOT...LOC 1505Z 311DEG 16KT 3306 8519
Local storm report, May 6, 11:09 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1109 AM EDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             FRANKLIN                33.28N 85.10W
05/06/2012  E0.75 INCH       HEARD              GA   COUNTY OFFICIAL

            HAIL REPORTED AT THE 911 CENTER IN FRANKLIN

&&

SLAMBACK
Local storm report, May 6, 11:56 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 AM EDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             FRANKLIN                33.28N 85.10W
05/06/2012  E1.00 INCH       HEARD              GA   PUBLIC

            HAIL THE SIZE OF QUARTERS REPORTED AT THE FAMILY DOLLAR
            STORE IN FRANKLIN.

&&

SLAMBACK
Special weather statement, May 6, 11:59 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1159 AM EDT SUN MAY 6 2012

GAZ078-079-061645-
1159 AM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN TALBOT AND HARRIS COUNTIES UNTIL 1245 PM EDT...

AT 1156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER F.D. ROOSEVELT STATE PARK...MOVING SOUTHEAST
AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALBOT AND HARRIS COUNTIES THROUGH 1245 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SHILOH...PINE MOUNTAIN VALLEY...F.D.
ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...HAMILTON...
FLINT HILL...WAVERLY HALL...ELLERSLIE AND BAUGHVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3287 8491 3287 8485 3287 8475 3285 8471
      3285 8465 3271 8453 3258 8478 3286 8493
TIME...MOT...LOC 1559Z 329DEG 23KT 3280 8476

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:02 PM EDTSpecial Weather StatementFFCHeard28 min
May 6, 10:15 AM EDTSpecial Weather StatementFFCHeard30 min
May 6, 10:37 AM EDTSevere Thunderstorm WarningFFCHeard23 min
May 6, 11:04 AM EDTSpecial Weather StatementFFCTroup26 min
May 6, 12:12 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee48 min
May 6, 12:23 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee37 min
May 6, 12:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee32 min
May 6, 1:10 PM EDTSpecial Weather StatementFFCMarion50 min
May 6, 1:38 PM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
May 6, 1:50 PM EDTSevere Thunderstorm WarningFFCMarion, Schley40 min
May 6, 6:17 PM EDTSpecial Weather StatementFFCPolk28 min
May 6, 6:19 PM EDTSpecial Weather StatementFFCPike26 min
May 6, 6:26 PM EDTSpecial Weather StatementFFCPickens34 min
May 6, 6:29 PM EDTSpecial Weather StatementFFCUpson31 min
May 6, 6:32 PM EDTSpecial Weather StatementFFCFulton28 min
May 6, 6:34 PM EDTSpecial Weather StatementFFCWalker26 min
May 6, 6:38 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton52 min
May 6, 6:40 PM EDTSpecial Weather StatementFFCPolk35 min
May 6, 6:43 PM EDTSpecial Weather StatementFFCPike32 min
May 6, 6:46 PM EDTSevere Thunderstorm WarningFFCPickens44 min
May 6, 6:52 PM EDTSpecial Weather StatementFFCFayette38 min
May 6, 6:55 PM EDTSpecial Weather StatementFFCCobb35 min
May 6, 7:00 PM EDTSevere Thunderstorm WarningFFCCherokee, Pickens30 min
May 6, 7:07 PM EDTSpecial Weather StatementFFCUpson38 min
May 6, 7:18 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk22 min
May 6, 7:19 PM EDTSpecial Weather StatementFFCCrawford26 min
May 6, 7:20 PM EDTSpecial Weather StatementFFCUnion25 min
May 6, 7:22 PM EDTSpecial Weather StatementFFCCherokee38 min
May 6, 7:25 PM EDTSpecial Weather StatementFFCCobb35 min
May 6, 7:32 PM EDTSevere Thunderstorm WarningFFCCobb43 min
May 6, 7:37 PM EDTSpecial Weather StatementFFCUnion38 min
May 6, 7:41 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson34 min
May 6, 7:51 PM EDTSpecial Weather StatementFFCPeach24 min
May 6, 7:55 PM EDTSpecial Weather StatementFFCCherokee35 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.